Publications of A. K. Maia
BACK TO MASCOTTE PUBLICATION INDEX

Publications of A. K. Maia

Conference articles
  1. V. Campos, C. Linhares Sales, A. K. Maia, N. Martins, and R. Sampaio. Restricted coloring problems on graphs with few $P_4$'s. In VI Latin-American Algorithms, Graphs and Optimization Symposium (LAGOS'11), volume 37 of Electronic Notes in Discrete Mathematics, pages 57-62, 2011. [WWW ] [PDF ] [Abstract] [bibtex-entry]

Internal reports
  1. J. Bang-Jensen, F. Havet, and A. K. Maia. Finding a subdivision of a digraph. Technical report RR-8024, INRIA, July 2012. [WWW ] [PDF ] [Abstract] [bibtex-entry]

  2. F. Havet, A. K. Maia, and M. Yu. Complexity of greedy edge-colouring. Technical report RR-8171, INRIA, December 2012. [WWW ] [PDF ] [Abstract] [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:02 2013


This document was translated from BibTEX by bibtex2html